Day 1 (10 December 2021, Friday, HKT 9 AM) 
Opening(HKT/GMT+8)
9:00 - 9:10 AM
Hiroaki Furumai, The University of Tokyo, JapanZoom link for Session A
Passcode: 401556
Session AEmerging Contaminants Session
Session Chairs: Ikuro Kasuga/Di Wu/Hiroshi Sakai
Keynote9:10 - 9:45 AMNobody knows the Environmental Fate of Plastic Garbage
Shuhei Tanaka, Kyoto University, Japan
Break (5 minutes)
A019:50 - 10:15 AMOccurrence of microplastic from tyre wear particle
Hiroshi Sakai, Tokyo Metropolitan University, Japan
A0210:15 - 10:40 AMDeciphering the mobility and bacterial hosts of antibiotic resistance genes under antibiotic selection pressure by metagenomic assembly and binning approaches
Bing Li, Tsinghua University, China
A0310:40 - 11:05 AMOccurrence and fate of endotoxin in the course of advanced water purification process
Dai Simazaki, National institute of Public Health, Japan
Break (10 minutes)
A0411:15 - 11:40 AMInteractive Toxicity of Triclosan and Nano-TiO2 to Green Alga Eremosphaera viridis in Lake Erie: A New Perspective Based on Fourier Transform Infrared Spectromicroscopy and Synchrotron-Based X-ray Fluorescence Imaging
Xiaying Xin, City University of Hong Kong, HKSAR
A0511:40 - 12:05 PMTracking the dynamics of COVID-19 prevalence in a community via wastewater-based epidemiology
Masaaki Kitajima, Hokkaido University, Japan
A0612:05 - 12:30 PMDevelopment of the UV/Chlor(am)ine Advanced Oxidation Processes for Emerging Contaminant Removal during Potable Water Reuse
Ran Yin, The Hong Kong University of Science and Technology, HKSAR
Lunch Break (60 minutes)
Session BMembrane Session
Session Chair: Chuyang Y. Tang/Takashi Hashimoto/Tomohiro Tobino
Zoom link for Session B
Passcode: 036054
Keynote13:30 - 14:05 PMNutrients in a circular economy using membrane technology
Ho Kyong Shon, University of Technology Sydney, Australia
B0114:05 - 14:30 PMMembrane biofilms technology for autotrophic nitrogen removal
Di Wu, The Hong Kong University of Science and Technology , HKSAR and The Ghent University, South Korea
B0214:30 - 14:55 PMElectroconductive moving bed membrane bioreactor (EcMB-MBR) for single-step decentralized wastewater treatment
Wenchao Xue, Asian Institute of Technology, Thailand
B0314:55 - 15:20 PMElucidating the role of graphene oxide layers in enhancing N-Nitrosodimethylamine (NDMA) rejection and antibiofouling property of RO membrane simultaneously
Noman Khalid Khanzada, City University of Hong Kong, HKSAR
Break (10 minutes)
B0415:30 - 15:55 PMStop Autoinducer-2 Chatting: A Strategy for Anti-Biofouling in Membrane Bioreactor for Wastewater Treatment and Water Reuse
Kibaek Lee, Chonnam National University, South Korea
B0515:55 - 16:20 PMMembrane surface modification for selective removal of organic micropollutants
Hao Guo, The University of Hong Kong, HKSAR
B0616:20 - 16:45 PMMembrane bioreactors for removal of emerging contaminants from wastewater
Faisal Hai, University of Wollongong, Australia
B0716:45 - 17:10 PMMicroplastics Affect Membrane Bioreactor Performance in Wastewater Treatment
Jenyuk Lohwacharin, Chulalongkorn University, Thailand
Day 2 (11 December 2021, Saturday, HKT 9 AM)
Opening9:00 - 9:05 AMAlicia An, City University of Hong Kong, HKSAR
Session CAdvanced Oxidation Processes (AOPs) Session
Session Chairs: Ling Li/Karthikeyan Sekar
Zoom link for Session C
Passcode: 908095
Keynote9:05 - 9:40 AMDevelopment and Adaption of Advanced Environmental Technology in Underserved Communities
Shane Allen Snyder, Nanyang Technological University (NTU), Singapore.
Break (5 minutes)
C019:45 - 10:10 AMRoles of halogen radicals in the transformation of micropollutants in UV/chlorine advanced oxidation process
Jingyun Fang, Sun Yat-Sen University, China
C0210:10 - 10:35 AMPlasmonic photocatalytic for environmental applications
Ewa Kowalska, Hokkaido University, Japan
C0310:35 - 11:00 AMDevelopment of a novel photocatalytic chlorine activation process for micropollutant degradation
Ling Li, The Hong Kong University of Science and Technology, HKSAR
Break (10 minutes)
Poster SessionFlash Presentation ( 2-3 minutes) and Q&A
Session Chairs: Noman Khalid Khanzada/ Akihiko Hata/ Jehad Kharraz
Zoom link for Poster Session
Passcode: 561322
Flash Presentation11:10 AM – 12:00 PMRoom P1
Posters P-01 to P-16
Room P2
Posters P-17 to P-32
Q&A12:00 - 13:00 PMQ&A (Zoom 8 Breakout rooms)
Session 1, 12:00 - 12:15 (15 min) P-01 to P-08
Session 2, 12:15 - 12:30 (15 min)P-09 to P-16
Session 3, 12:30 - 12:45 (15 min)P-17 to P-24
Session 4, 12:45 - 13:00 (15 min)P-25 to P-32
Award and closing13:00 – 13:20 PMHiroaki Furumai & Alicia An
days
hours
minutes
seconds

Details

Topic: IFAWET2021 10-11 Dec
Hosted By: ifawet2021@gmail.com
Start: Friday, Dec 10, 2021 09:00 AM
Duration: 4 hours 30 minutes
Current Timezone: Asia/Hong_Kong

Note: Countdown time is shown based on your local timezone.